# SDR CA991007014

- Difficulty date: September 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bag BAE146200A
- Engine: Lyc ALF502R5
- System (JASC): 7250 · Turbine Section
- Part: Seal
- Part number: 230371302
- Condition: Leaking
- Location: Nr 4 Engine
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

(CAN) CREW REPORTED OIL SMELL IN COCKPIT.   NR 4 ENGINE, NR 9 SEAL AND FACEPLATE REPLACED.
